An Axiomatic Approach to Rounded Computations.

U. Kulisch

Numerische Mathematik (1971/72)

  • Volume: 18, page 1-17
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Kulisch, U.. "An Axiomatic Approach to Rounded Computations.." Numerische Mathematik 18 (1971/72): 1-17. <>.

author = {Kulisch, U.},
journal = {Numerische Mathematik},
pages = {1-17},
title = {An Axiomatic Approach to Rounded Computations.},
url = {},
volume = {18},
year = {1971/72},

AU - Kulisch, U.
TI - An Axiomatic Approach to Rounded Computations.
JO - Numerische Mathematik
PY - 1971/72
VL - 18
SP - 1
EP - 17
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.